# SDR SIMA20121111001

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 22,520 hours, 19,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN DOOR EMERGENCY EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN DOOR EMERGENCY EXIT SIGN IAW EMB AMM 33-50-14-000-801-A AND 33-50-14-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
